JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MAXIMAL COLUMN RANK PRESERVERS OF INTEGER MATRICES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MAXIMAL COLUMN RANK PRESERVERS OF INTEGER MATRICES
Song, Seok-Zun; Kang, Kyung-Tae;
  PDF(new window)
 Abstract
The maximal column rank of an matrix A over the ring of integers, is the maximal number of the columns of A that are weakly independent. We characterize the linear operators that preserve the maximal column ranks of integer matrices.
 Keywords
maximal column rank;linear operator;absolute permutation matrix;
 Language
English
 Cited by
 References
1.
L. B. Beasley and N. J. Pullman, Nonnegative rank-preserving operators, Linear Algebra Appl. 65 (1985), 207-223 crossref(new window)

2.
L. B. Beasley and N. J. Pullman, Semiring rank versus column rank, Linear Algebra Appl. 101 (1988), 33-48 crossref(new window)

3.
L. B. Beasley, S. Z. Song, K. T. Kang, and B. K. Sarma, Column ranks and their preservers over nonnegative real matrices, Linear Algebra Appl. 399 (2005), 3-16 crossref(new window)

4.
D. M. Burton, Elementary Number Theorey (3rd), Wm.C. Brown Publishers, Oxford, England, 1994

5.
S. G. Hwang, S. J. Kim, and S. Z. Song, Linear operators that preserve maximal column rank of Boolean matrices, Linear and Multilinear Algebra 36 (1994), 305-313 crossref(new window)

6.
S. Z. Song, A comparison of maximal column ranks of matrices over related semirings, J. Korean Math. Soc. 34 (1997), no. 1, 213-225

7.
S. Z. Song and K. T. Kang, Maximal column ranks and their preservers of matrices over max algebra, J. Korean Math. Soc. 40 (2003), no. 6, 943-950 crossref(new window)